填写关键字

头像
Qiaohuijie
Associate professor
Department of Statistics and Actuarial, School of Mathematics
Statistics and Actuarial Department
Tel:
Email:
hjqiaogean@seu.edu.cn
Address:
Post:
211189
  • 07/2008-04/2015 Southeast University, Lecturer 05/2015-present Southeast University, Associate Professor
    02/2011-08/2011 Visit Department of Applied Mathematics in Illinois Institute of Technology, Chicago, USA. 09/2011-02/2012 Visit Institute for Pure and Applied Mathematics in University of California, Los Angeles, USA. 01/2013-02/2013 Visit Institute for Pure and Applied Mathematics in University of California, Los Angeles, USA. 07/2013-08/2013 Visit University of Minnesota-Twin Cities (Minneapolis), USA. 10/2019-06/2020 Visit University of Illinois at Urbana-Champaign, USA.
    09/1999-06/2003 B.Sc. in Fundamental and Applied Mathematics, Henan Normal University 09/2003-06/2008 Ph.D. in Stochastic Analysis, Huazhong University of Science and Technology, Supervisor: Professor Xicheng Zhang
  • Publications  

       40. Liu M. and Qiao H.: Uniqueness and superposition of the distribution-dependent Zakai equations, http://arxiv.org/abs/2008.01596.

    39. Qiao H.: Superposition principles for the Zakai equations and the Fokker-Planck equations on measure spaces, http://arxiv.org/abs/2007.02079.

       38. Qiao H.Coupled McKean-Vlasov stochastic differential equations with jumps, http://arxiv.org/abs/2005.13036.

     37. Liu M. and Qiao H.: Parameter estimation of path-dependentMcKean-Vlasov stochastic differential equations, http://arxiv.org/abs/2004.09580.

       36. Qiao H.: Limit theorems of SDEs driven by L\'evy processes and application to nonlinear filtering problems, http://arxiv.org/abs/2004.01476.

       35. Qiao H.: Limit theorems of stochastic differential equations with jumps,https://arxiv.org/abs/2002.00024.

       34. Qiao H.and Wu J.-L.: Path independence of the additive functionals for stochastic differential equations driven by G-L\'evy processes, https://arxiv.org/abs/2001.03528.

       33.Qiao H.: Convergence of nonlinear filterings for multiscale systems with correlated L\'evy noiseshttp://arxiv.org/abs/1910.09265.

      32. Qiao H.: Nonlinear filtering of stochastic differential equations driven by correlated L\'evy noiseshttp://arxiv.org/abs/1907.06779.

       31. Ding X. and Qiao H.Stability for stochastic McKean-Vlasov equations with non-Lipschitz coefficientshttps://arxiv.org/abs/1905.07883.

       30. Qiao H.: Effective filtering for multiscale stochastic dynamical systems

    driven by L\'evy processes, https://arxiv.org/abs/1810.10370.

       29. Qiao H.and Wu J.-L.: Supports for degenerate stochastic differential equations with jumps and applications, https://arxiv.org/abs/1810.04764.

    28. Qiao H.: Convergence of nonlinear filtering for stochastic dynamical systems with L\'evy noises, https://arxiv.org/abs/1707.07824.

    27. Ding X. and Qiao H.: Euler-Maruyama approximations for stochastic McKean-Vlasov equations with non-Lipschitz coefficients, appear in Journal of Theoretical Probability, 2020.

    26. Qiao H.and Wu J.-L.: Path independence of the additive functionals for McKean-Vlasov stochastic differential equations with jumps, appear in SCIENCE CHINA: Mathematics (Chinese), 2020.

    25.Zhang Y., Qiao H.and Duan J.: Effective filtering analysis for non-Gaussian dynamic systems, appear inApplied Mathematics and Optimization.EI

    24. Qiao H.: Effective filtering for multiscale stochastic dynamical systems in Hilbert spaces, Journal of Mathematical Analysis and Applications, 2020, 487: 123979.SCI

        23.  Qiao H.and Wu J.-L.: On the path-independence of the Girsanov transformation for stochastic evolution equations with jumps in Hilbert spaces, Discrete and Continuous Dynamical Systems-B, 24(2019)1449-1467.SCI

       22. Qiao H., Zhang Y. and Duan J.: Effective filtering on a random slow manifold, Nonlinearity, 31(2018) 4649-4666.SCI

        21.Qiao H.:Uniqueness for measure-valued equations of nonlinear filtering     for stochastic dynamical systems with L\'evy noises, Advances in Applied Probability,50(2018)396-413. EI, SCI

        20. Qiao H.: Stationary solutions for stochastic differential equations driven by     L\'evy processes, Journal of Dynamics and Differential Equations, 29(2017)1195-1213.SCI

    19.Qiao H.and Wu J.-L.: Characterising the path-independence of theGirsanov transformation for non-Lipschitz SDEswith jumpsStatistics and Probability Letters119(2016)326-333. SCI

       18. Qiao H.and Duan J.: Stationary measure for stochastic differential equations with jumpsStochastics-An International Journal of Probability and Stochastic Processes, 88(2016)864-883. SCI

       17.Qiao H.and Duan J.:Lyapunov exponents of stochastic differential equations driven by L\'evy processes, Dynamical Systems-An International Journal, 31(2016)136-150. EI,SCI

       16Qiao H.and Duan J.:Nonlinear filtering of stochastic dynamical system     with L\'evy noises,  Advances in Applied Probability, 47(2015)902-918.EI,SCI

    15. Qiao H.: The cocycle property of stochastic differential equations driven by G-Brownian motionChinese Annals of Mathematics-B, 36(2015)147-160.SCI

    14Qiao H.and Duan J.: Asymptotic methods for stochastic dynamical systems with small non-Gaussian L\'evy noise, Stochastics and Dynamics15(2015) 1550004 (16 pages).SCI

        13Qiao H.: Euler-Maruyama approximation for SDEs with jumps and non-Lipschitz coefficients,Osaka Journal of Mathematics51(2014)47-66.SCI

        12Qiao H.: Exponential ergodicity for SDEs with jumps and non-Lipschitz coefficients, Journal of Theoretical Probability, 27(2014)137-152.SCI

        11Qiao H.and Duan J.: Topological equivalence for discontinuous random dynamical systems and applications,Stochastics and Dynamics, 14(2014)1350007 (28pages).SCI

       10.Qiao H., Kan X. and Duan J.: Escape probability for stochastic dynamical   systems with jumps,In: Frederi G. Viens, Jin Feng, Yaozhong Hu, Eulalia Nualart (eds.)Malliavin Calculus and Stochastic Analysis, pp. 195-216. Springer, New York (2013).EI

        9Qiao H.and Duan J.: Multiplicative ergodic theorem for discontinuous random dynamical systems and applications, https://arxiv.org/abs/1204.5050.

        8. Wang H., Ji Z., Qiao H. and SunY.: The precision for fluid flow model of window-size behavior of the transmission control protocol, ICIC Express Letters,6(2012)2147-2152. EI

        7Qiao H.: Homeomorphism flows for non-Lipschitz SDEs driven by L\'evy processes, Acta Mathematica Scientia, 32B(2012)1115-1125. SCI

        6Qiao H.: A dual theorem to the Yamada-Watanabe theorem for stochastic evolution equations, Stochastics and Dynamics, 10(2010)367-374. SCI

        5Qiao H.: Infinite horizon BSDEs with dissipative coefficients in Hilbert spaces andapplications, Journal of Mathematical Analysis and Applications,355(2009)725-738. SCI

        4.Qiao H.: A nonlinear stochastic evolution equation in Hilbert space, Acta Mathematica Scientia, 29A(2009)383-391.

       3. Qiao H.and Zhang X.: Homeomorphism flows for non-Lipschitz stochastic      differential equations with jumps, Stochastic Processes and their Applications,118(2008)2254-2268. EI,SCI

        2Qiao H.and Zhang X.: Homeomorphism of solutions to backward SDEs and applications, Stochastic Processes and their Applications, 117(2007)399-408. EI,SCI

        1Qiao H.: Strong solutions of stochastic differential equations, Mathematica Applicata(China),19(2006)863-868.









  • 2011-2013    Pr    

    09/2019-02/2020  Preside over the program “Study on service consumption in Jiangsu” sponsored by Statistics bureau of Jiangsu province

     06/2019-06/2020 Be awarded a scholarship under Jiangsu Province Scholarship Fund to pursue study in the United States of America

      05/2019-12/2019  Be awarded a scholarship under the State Scholarship Fund to  pursue study in the United States of America

      09/2017-09/2019  Participate in National Statistical Scientific Research Project of China “Dynamic Data Sequence Mutation Detection and its Application in Early Warning and Monitoring”

      01/2017-12/2020 Participate in the general program “Numerical Methods for  Solving Rigid and Nonlinear Stochastic Delay Differential Equations”  sponsored by the National Natural Science Foundation of China

      01/2014-12/2017 Participate in the general program “Rough Path Theory with Applications to Stochastic Partial Differential Equations”  sponsored by the National Natural Science Foundation of China

      01/2011-12/2013 Preside over the youth program “Study on Stochastic Partial Differential Equations with Jumps”  sponsored by the National Natural Science Foundation of China

     09/2010-09/2012   Be awarded a scholarship under the State Scholarship Fund to pursue study in the United States of America



XML 地图 | Sitemap 地图